Q. Facing problems with foreskin. Are these the side effects of steroid cream?

 

Questions 



Hi doctor,

I suffered from the worst case of Tinea cruris. I was on medication for almost six months and now it has cured completely. But, I am facing problems with my foreskin. Every now and then I have cuts and cracks when I pull the foreskin back. Also, when the foreskin is too dry it is having some stretch. When I wash it or apply any moisturizer the stretch marks disappear. Along with it, I have smegma formation. I tested for diabetes and it is under normal level. I was suggested to use KZ cream and Onabet cream. Please help.

 

 

Answered



Hi,

Welcome to dr.sitehome.info.

  • Your foreskin appears to be healthy (attachment removed to protect patient identity) and deserves to be saved. The coconut oil application is a very good way for that.
  • Apply Clobetasol ointment twice a day after bath and evening and retract your foreskin multiple times during the bath. Consult your doctor, discuss with him or her and take the treatment with consent.
  • Four to six weeks would be enough to return the elasticity.

For further information consult a urologist online –> https://www.dr.sitehome.info/ask-a-doctor-online/urologist


 

 

#,#are,#cream,#effects,#facing,#foreskin?,#of,#side,#steroid,#the,#these,#with,Problems,Q.

Medical Questions

[], [], [], [], [], [], [], [], [], [], [], [], [], []

Facebook Comments

Post a comment